# SDR UALA2010110304083

- Difficulty date: November 2, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N229UA
- Make and model: Boeing 777222
- Aircraft serial: 30557
- Aircraft time: 36,899 hours, 4,505 cycles
- Engine: Pwa PW4090
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Actuator
- Part number: 1U15095
- Part serial: 1680
- Condition: Leaking
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE THRUST REVERSER ACTUATOR LEAKING HYD FLUID.  ENG 1 REVERSER DEACTIVATED IAW MEL 7831B.  REPLACED OTBD SYNC LOCK, NO LEAKS NOTED.
